# SDR A6WA201442087

- Difficulty date: October 26, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 27,861 hours, 27,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STRIP OF EMER FLOOR LIGHTS BETWEEN ROWS 6 - 8 DO NOT ILLUMINATE.
